# SDR ASMF202110000023

- Difficulty date: September 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 32,209 hours, 4,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL LIGHTNING STRIKE ON FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311-A-1, DETECTING SEVERAL LIGHTNING STRIKE DAMAGES ON RH WING TIP STA WS 1476.76, DIVERTER STRIP; ON LOWER SIDE OF DIVERTER STRIP AT RH WING TIP STA WS 1475; ON FUSELAGE SKIN BETWEEN STA 389.5 AND STA 757.5 AND BETWEEN STRINGER 37 AND 38RH; ON WING TO BODY FAIRING AIR EXHAUST DUCT METAL PLATE NEXT TO THE RH A/C BAY BETWEEN STA 836 TO 890. THE WO´S 7795890, 7795891, 7795893, 7795990, 7795991, 7795992, 7795993, 7795994, 7795996, 7795997, 7795998, 7796000, 7796001, 7796007, 7796120, 7796244, 7796466, 7797480 AND 7797642 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; TRIM ON DIVERTER STRIP DAMAGED AREAS WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0432-02B; CT-TU INSPECTIONS AROUND TRIMMED AREA WERE PERFORMED IAW B787 NDTM PART 4, 51-00-03; DVI AND ULTRASONIC INSPECTIONS WERE PERFORMED ON REWORKED AREAS AND SURROUNDINGS IAW SRM B787-A-53-10-01-06A-661A-A; SRM B787-A-53-30-01-08A-661A-A, NDTM PART 4, 51-00-06; DAMAGES WERE REMOVED IAW SRM B787-A-51-23-03-00A-010A-A, PARAGRAPH 3,I; DAMAGES AT EXHAUST DUCT WERE REMOVED IAW SRM B-787-A-53-90-70-01A-661A-A, PARAGRAPH 3.C; ULTRASONIC THICKNESS MEASUREMENT AND HFEC INSPECTION IAW MESSAGE NUMBER MEXMR-AMXTR-137-21; B787 NDTM PART 4, 51-00-10, PROCEDURE 1; NDTM PART 6, 51-00-05, PROCEDURE 1; PERMANENT REPAIRS WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0432-04B AND SRM B787-A-57-31-01-05A-661A-A, PARAGRAPH 2,B; PERMANENT SEAL WERE PERFORMED IAW SRM B787-A-53-10-01-02A-661A-A, PARAGRAPH 2,E,(2)(B); BLAND OUT WERE STRUCTURALLY ACCEPTABLE AND PERMANENT REPAIRS IAW MESSAGE BOEING NUMBER AMX AMX-21-043A-02B AND SRM B787-A-53-90-70-01A-661A, TABLE 3; SURFACE FINISH WERE APPLIED IAW SRM B787-A-53-10-01-02A-661A-A, PARAGRAPH 2,F,(2); REPAIRS WERE PAINTED IAW SRM B787-A-57-31-01-05A-661A-A; ALL CORRECT.
